# SDR VNAA20240201006

- Difficulty date: February 1, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,654 hours, 12,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333 S26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 FRAME IS CORRODED BETWEEN STGR 26L TO STGR 26R.  REMOVED F.S 333 FRAME SECTOR BETWEEN STGR25R AND 25L IAW STEPS 1 AND 3 OF CRJ900 SRM 53-00-06-201-006-A01.  COMPLIED WITH CRJ 900 SRM 53-00-06-201-006-A01 STEPS 4 J 6-7 FABRICATED, LOCATED AND DRILLED NEW FRAME SECTOR PN# SH670-31356-5 BETWEEN STR25L AND STR25R, SPLICE ANGLE 2 EA. FROM MATERIAL S1710-4 & STR25L & STR26R CLIP FROM MATERIAL S6144-13.
